Generalisations of Loday's assembly maps for Lawvere’s algebraic theories

Bohmann, A.M. orcid.org/0000-0003-0350-5699 and Szymik, M. orcid.org/0000-0002-7078-2699 (2024) Generalisations of Loday's assembly maps for Lawvere’s algebraic theories. Journal of the Institute of Mathematics of Jussieu, 23 (2). pp. 811-837. ISSN 1474-7480

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2022 The Authors. This is an Open Access article distributed under the terms of the Creative Commons Attribution-NonCommercial-NoDerivatives licence (https://creativecommons.org/licenses/by-nc-nd/4.0/)

Keywords: K-theory; Lawvere theories; assembly
Dates:
  • Published: March 2024
  • Published (online): 22 February 2023
  • Accepted: 30 November 2023
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 26 Apr 2023 11:48
Last Modified: 27 Sep 2024 15:39
Status: Published
Publisher: Cambridge University Press (CUP)
Refereed: Yes
Identification Number: 10.1017/s1474748022000603
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics